# SDR REXA2022092102133

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 HAS MULTIPLE SPOTS OF CORROSION FROM FS1000 TO FS1088.	REPAIRED FLOOR BEAM IAW CRJ900 SRM 53-00-41-201-001-A03.
